# SDR 99ZZZX1560

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45277
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1100
- Engine: Lyc IO360A1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Condition: Wrong Part
- Location: Magneto
- Component: Bendix, D2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR ANNUAL INSPECTION, MAGNETO TYPE BENDIX D2000 SERIES REMOVED FOR CONTACT BREAKER REPLACEMENT AND INTERNAL TIMING CHECK.  MAGNETO REFITTING WITH LYCOMING GASKET P/N 62224 INSTEAD OF LW-12681.  THE MAGNETO BECAME LOOSE AND BACKED OFF FROM THE ENGINE DRIVE.  THE ENGINE STOPPED IN-FLIGHT AND THE AIRCRAFT WAS FORCED TO LAND ON A NEARBY AIRFIELD.  THERE WAS NO DAMAGE OR INJURY SUSTAINED TO AIRCRAFT OR PERSONNEL.
